# SDR ASOA2013052203643

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,900 hours, 7,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EMERGENCY LIGHTS IN ARMED POSITION, F/A ARE NOT ABLE TO TURN LIGHTS ON.   PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00, OP'S CHECKED GOOD.
